In this paper, we consider a nondifferentiable minimax fractional programming problem with continuously differentiable functions and formulate two types of higher-order dual models for such optimization problem. Weak, strong and strict converse duality theorems are derived under higher- order generalized invexity.
Al-Homidan, S.; Singh, Vivek; and Ahmad, I.
On Higher-order Duality in Nondifferentiable Minimax Fractional Programming,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 16,
1, Article 22.
Available at: https://digitalcommons.pvamu.edu/aam/vol16/iss1/22